# SDR UPS02438628

- Difficulty date: June 13, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A ON T/O ROLL AND INITIAL CLIMB THE GLARESHIELD, BOTH MASTER FIRE LIGHTS FLICKERED 3 TIMES WITH NO INDICATION OF SOURCE.  IN TESTING ALL FIRE DETECTION SYSTEMS WHEEL FIRE DID NOT TEST.  AFTER RESET OF P-6 CB, ALL OPS NORMAL PER 26-11-00.
